MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP FASTENER,NASAL TUBE,ADULT,TAN

MEDLINE INDUSTRIES LP FASTENER,NASAL TUBE,ADULT,TAN
Model Number CURNASTUB50
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient had a nasal fastener in place and within hours of placement the tubes would not remain secure.The tube was mis-positioned multiple times due the device adhesive not securing the tube.The tube was noted to be slipping out of the adhesive and had to be advanced because it was no longer in the appropriate location in the stomach.The device was in place for less than 6 hours and aspiration occurred with the patient due to inappropriate location.The tube was repositioned after multiple applications of nasal fasteners.The patient had small bore tubing placed by the provider and additional x-rays were required.The actual sample is not available to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient had a fastener and in place and within hours of placement the tubes would not remain secure resulting in patient aspiration.

Brand Name
FASTENER,NASAL TUBE,ADULT,TAN
Common Device Name
FASTENER,NASAL TUBE,ADULT,TAN
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key15089826
Report Number1417592-2022-00114
Device Sequence Number5101784
Product Code KGX
UDI-Device Identifier80884389113362
UDI-Public80884389113362
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCURNASTUB50
Device Catalogue NumberCURNASTUB50
Device Lot Number44935
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown